百晓学者学者目录

黎泽

博士生导师、教授、硕士生导师,宁波大学

精选作品

期刊论文

2026

Asymptotic Stability of Domain Walls for One Dimensional Schr\"odinger Map with Dzyaloshinskii-Moriya Interaction

Ze Li, Zi-Fan Wang, Li-Feng Zhao

2026

Global Airy curve flow into Riemannian manifolds

Ze Li, Chong Song

Journal of Functional Analysis

2026

Hausdorff type Time-Trace Observability for Airy Equations on the Line and Point Observability on the Torus

Ze Li

2025

朗道-利夫希茨流

黎泽

2025

薛定谔映射流的矩传播

朱家豪,张雨辉,黎泽

《纯粹数学与应用数学》

2025

Observability Inequalities at Two Time Points from Half-Lines for Linear KdV Equations

Ze Li, Ming Wang

SIAM Journal on Mathematical Analysis

2025

An abstract uncertainty principle with applications

Tianxiao Huang, Ze Li, Jia-Ni Liu

Proceedings of the American Mathematical Society

2025

Finite-time singularities of 2D Landau–Lifshitz flow for almost-holomorphic maps

Ze Li, Chong Song

Calculus of Variations and Partial Differential Equations

2024

Global Dynamics to the Periodic Ferromagnetic Spin Chain System

Ze Li, Chang-Zheng Qu

SIAM Journal on Mathematical Analysis

2024

Asymptotic stability of peakons for the two-component Novikov equation

Cheng He, Ze Li, T. Luo, Chang-Zheng Qu

Journal of Mathematics and Physics

2023

具有外磁场的Landau-Lifshitz方程

陈旭,苏金,黎泽

《应用数学》

2023

Dynamics for the corotational energy-critical wave map equation with quantized blow-up rates

Ze Li, Yezhou Yi, Li-Feng Zhao

2023

Unique continuation inequalities for nonlinear Schroedinger equations based on uncertainty principles

Ming Wang, Ze Li, Shan-Lin Huang

Indiana University Mathematics Journal

2022

Global Regularity of Skew Mean Curvature Flow for Small Data in d ≥ 4 Dimensions

Jiaxi Huang, Ze Li, D. Tataru

International mathematics research notices

2021

随机哈密尔顿系统的周期变差解和近不变环面解(英文)

朱俊,黎泽

《应用数学》

2021

Observability Inequality at Two Time Points for KdV Equations

Ze Li, Ming Wang

SIAM Journal on Mathematical Analysis

2021

Analytic smoothing estimates for the Korteweg–de Vries equation with steplike data

Ze Li

Nonlinearity

2021

Global transversal stability of Euclidean planes under skew mean curvature flow evolutions

Ze Li

Calculus of Variations and Partial Differential Equations

2020

Global and Local Theory of Skew Mean Curvature Flows

Ze Li

Journal of Geometric Analysis

2020

On Global Dynamics of Schrödinger Map Flows on Hyperbolic Planes Near Harmonic Maps

Ze Li

Communications in Mathematical Physics

2020

Global regularity of high dimensional skew mean curvature flows with small data in $H^k$.

Ze Li

2019

Global Schrödinger map flows to Kähler manifolds with small data in critical Sobolev spaces: High dimensions

Ze Li

2018

Global Schrödinger map flows to Kähler manifolds with small data in critical Sobolev spaces: Energy critical case

Ze Li

Journal of the European Mathematical Society (Print)

2017

非线性色散方程的长时间动力学行为

黎泽

《中国科学技术大学》

2017

Endpoint Strichartz estimates for magnetic wave equations on two dimensional hyperbolic spaces

Ze Li

Differential and Integral Equations

2017

Asymptotic behaviors of Landau–Lifshitz flows from $$\mathbb {R}^2$$R2 to Kähler manifolds

Ze Li, Li-Feng Zhao

2017

Asymptotic stability of harmonic maps between 2D hyperbolic spaces under the wave map equation. II. Small energy case.

Ze Li, Xiao Ma, Li-Feng Zhao

2017

Asymptotic stability of large energy harmonic maps under the wave map from 2D hyperbolic spaces to 2D hyperbolic spaces

Ze Li

Advances in Mathematics

2017

Asymptotic behaviors for nonlinear dispersive equations with damping or dissipative terms

Ze Li, Li-Feng Zhao

2016

Fault detection for a class of uncertain nonlinear Markovian jump stochastic systems with mode-dependent time delays and sensor saturation

Guangming Zhuang, Yongmin Li, Ze Li

International Journal Of Systems Science,Vol. 470, No. 7

2016

Convergence to harmonic maps for the Landau-Lifshitz flows between two dimensional hyperbolic spaces

Ze Li, Li-Feng Zhao

Discrete and Continuous Dynamical Systems. Series A

2015

Zero-error tracking control of uncertain nonlinear systems in the presence of actuator hysteresis

Zhengqiang Zhang, Hao Shen, Ze Li, Shuzhen Zhang

International Journal Of Systems Science,Vol. 460, No. 15

2015

Quantised feedback control for bilinear systems with actuator saturation

Gongfei Song, Jianzhen Li, Ze Li, Yuming Bo

International Journal Of Systems Science,Vol. 460, No. 8

2015

Anti-windup design of uncertain discrete-time Markovian jump systems with partially known transition probabilities and saturating actuator

Yunliang Wei, Wei Xing Zheng, Ze Li, Guangdeng Zong

International Journal Of Systems Science,Vol. 460, No. 7

2015

Propagation of moments and uniqueness of weak solutions to the Vlasov-Poisson-Fokker-Planck system

Ze Li, Li-Feng Zhao

2015

Decay and scattering of solutions to nonlinear Schr\"odinger equations with regular potentials for nonlinearities of sharp growth

Ze Li, Li-Feng Zhao

2015

Asymptotic Stability of Solitons to Nonlinear Schrodinger Equations on Star Graphs

Ze Li, Li-Feng Zhao

2015

Scattering for nonlinear Schr\"odinger equations with potentials for small data

Ze Li

2015

Asymptotic stability of solitons to 1D nonlinear Schrödinger equations in subcritical case

Ze Li

Frontiers of Mathematics in China

2015

Asymptotic Decomposition for Nonlinear Damped Klein-Gordon Equations

Ze Li, Li-Feng Zhao

Journal of Mathematical Study

2015

Scattering of solutions to nonlinear Schr\"odinger equations with regular potentials

Xing Cheng, Ze Li, Li-Feng Zhao

2015

Long time behaviors for 3D cubic damped Klein-Gordon equations in inhomogeneous mediums

Ze Li, Li-Feng Zhao

2013

Vlasov-Poisson方程弱解的正则性和唯一性

黎泽

《华中科技大学》

2011

Robust H∞ filter design of uncertain T-S fuzzy neutral systems with time-varying delays

Ze Li, Shengyuan Xu, Yun Zou, Yuming Chu

International Journal Of Systems Science,Vol. 420, No. 7

预印本

2021

On long time dynamics of 1D Schrödinger map flows

Ze Li

arXiv (Cornell University)

此主页由公开资料整理,尚未经学者本人认领。